# SDR SWAA2021083106485

- Difficulty date: August 11, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: `Bs 780-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD SHIELD AT B.S. 780 TO 807; LBL 23; WL 156 ; / [01] REMOVED ACB FWD SHIELD BS 780-807 RBL23 PER SRM 51-40-02-0G-0; [02] NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM FOR ACB FWD SHIELD (BS787-807 RBL 23); PART TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02; [03] PART REMOVAL AND OUT OF LIMITS; [04] VERIFIED NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM FOR ACB FWD SHIELD (BS787-807 RBL 23); PART TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02; [05] RECEIVED NEW MATERIAL;PART NUMBER 7531132 PO. NUMBER 821453. LOCATED AND DRILLED NEW SHIELD AT BS 780 TO 807; LBL 230 WL 156 IAW SRM 51-40-05; [06] VERIFIED CORRECTIVE ACTION ENTRY 5.; [07] RECEIVED NEW MATERIAL;PART NUMBER 7531132 PO. NUMBER 821453. LOCATED AND DRILLED NEW SHIELD AT BS 780 TO 807; LBL 230 WL 156 IAW SRM 51-40-05; [08] REQUEST OK TO INSTALL ACB FWD SHIELD BS 780-807 LBL 230 WL 156; [09] REQUEST OK TO INSTALL ACB FWD SHIELD BS 780-807 LBL 230 WL 156; [10] OK TO INSTALL GIVEN; [11] INSTALLED ACB FWD SHIELD BS 780-807 LBL 23 WL 156 PER SRM 51-40-02 AND DWG #146A0081.; [12] INSTALLED ACB FWD SHIELD BS 780-807 LBL 23 WL 156 PER SRM 51-40-02 AND DWG #146A0081; [13] VERIFIED CORRECTIVE ACTION ENTRY 11.; [14] VERIFIED CARD COMPLETE; [15] UPDATED MEASUREMENTS
